Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 439649, 6 pages
http://dx.doi.org/10.5402/2011/439649
Research Article

Module Actions on Iterated Duals of Banach Algebras

Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 23 June 2011; Accepted 2 August 2011

Academic Editor: C. Zhu

Copyright © 2011 Abbas Sahleh and Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abbas Sahleh and Abbas Zivari-Kazempour, “Module Actions on Iterated Duals of Banach Algebras,” ISRN Mathematical Analysis, vol. 2011, Article ID 439649, 6 pages, 2011. doi:10.5402/2011/439649